# SDR HALA2020101303352

- Difficulty date: October 13, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 43,018 hours, 6,795 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK.  FR 40 RT, FOUND HOLE H260 WITH CRACK INDICATION UPON NDT INSPECTION ON FR 40.  CORRECTIVE ACITON: FR 40 RT SIDE HOLE 260 REPAIRED, IAW ERA 586369-14AD REV ORIGINAL.
